Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child having cough, cold and wheezing. Taking taxim, levolin syrup and omnacortil solution. Is it safe to take these medicines?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
My one and a half year old son had cough,cold and wheezing one week back.He was given taxim,levolin syrup and omnacortil solution as prescribed by his doctor.Today again his cough and wheezing is back.Please let me know if i can follow the same course and also would like to know if these medicines are safe for my child.
Posted Sun, 3 Nov 2013 in General Health
Answered by Dr. Ramesh M.Vachharajani 1 hour later
Brief Answer:
You can give Livolin syrup, try to avoid omnacorti

Detailed Answer:
Thanks for posting query.

From your history, it seems that your son might be having allergic bronchiolitis giving repeated attack of cough and wheezing.
Now as he got again exacerbation of cough and wheezing problem, you can continue with Levolin syrup to get symptomatic relief from wheezing and coughing.
This will relieve spasm of bronchioles of respiratory tract producing broncho dilatation and will give easy respiration.
Avoid giving Taxim as full course is given.
Avoid giving Omnacortil as it is a steroid and avoid its use as far as possible.
You can give Omnacortil if cough and wheezing is not relieved with Levolin.
All these medicines are safe if given in proper dose and proper duration under your doctor's care.
I hope, I answered your query.
If you have further query or clarification, please ask.
take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor